# SDR CHQA200900209

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 20,330 hours, 16,509 cycles
- Engine: Allsn AE3007A
- Engine time: 16,043 hours, 13,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200103355
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 18,379 hours, 15,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5859, STL TO IAH.  THE AIRCRAFT RETURNED TO FIELD DO TO A BLEED 1 OVER-TEMP MESSAGE IN ICING CONDITIONS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FAN AIR VALVE AND THE BLEED SYSTEM OPERATED NORMALLY.
